# SDR SWAA2018092825613

- Difficulty date: September 2, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A851447
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY OUTER "T" CHORD CORRODED AT BS 354, LBL 6.  REPAIRED T-CHORD IAW EA.
